| Catalog Number |
03P77-25 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
Heart Failure (2206)
| Date of Event |
09/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2017, abbott point of care (apoc) was contacted by a customer regarding i-stat eg6+ cartridges that yielded a suspected discrepant result on a (b)(6) male patient with heart failure.The customer stated that the patient was presented for a cath lab procedure, in stable condition, and later discharged after the procedure.There was no additional patient information at the time of this report.Return product is available for investigation.(b)(6).There are no injuries associated with this event.The investigation is underway.
Additional Manufacturer Narrative
(b)(4).The investigation was completed on 10/24/2017.Retain and return product was tested and cannot confirm the customer's complaint.
Event or Problem Description
Na.